# SDR 2012FA0000145

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: General aviation
- Aircraft: N649DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000194
- Aircraft time: 1,259 hours, 1,600 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851LP
- Part serial: 274423
- Condition: Eroded
- Location: Zone 100
- Part time: 1,259 hours, 1,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION, DISCOVERED PLATING MATERIAL ON THE INLET LIP SURFACE WAS SEPARATING FROM THE LIP AND HAD FLARED BACKWARDS INTO THE THROAT OF THE PITOT TUBE.  THE PITOT TUBE WAS REMOVED FROM THE ACFT AND THE PITOT LINE WAS CLEARED OF DEBRIS.  THE DEBRIS WAS COLLECTED FROM THE INSIDE OF THE PITOT TUBE AND FROM THE PITOT LINE ITSELF.  THE DEBRIS WAS MOSTLY SMALL, COPPER COLORED, METALLIC PARTICULATES WITH ONE LARGER PIECE OF PLATING MATERIAL.  A NEW PITOT TUBE WAS THEN INSTALLED AND THE PITOT/STATIC SYS RECERTIFIED.  AS WITH THE OTHER INSTANCES OF THIS OCCURENCE, THE FOD WAS LOCATED INSIDE THE PROBE OR THE IMMEDIATE PITOT LINE.  NO FOD WAS COLLECTED FROM FURTHER BACK IN THE PITOT LINE.
